IJPAM: Volume 108, No. 4 (2016)
ORDINARY ELLIPTIC CURVES OVER
THE FINITE FIELD
Interdisciplinary Graduate School of Science and Engineering
1060 Nishikawatsu-cho, Matsue-shi, Shimane 690-8504, JAPAN
Abstract. Rishivarman and Parthasarathy (2013) have constructed a map from the direct product of two copies of the set of ordinary elliptic curves with short Weierstrass equation over to non-negative real numbers (plus infinity), and they have claimed that the map is a metric. In this paper we point out that the proof of the claim contains several flaws. Even worse, we shall show that the map is not a metric.
Received: January 27, 2016
AMS Subject Classification: 14H52, 11G20
Key Words and Phrases: elliptic curves, metric, isomorphism
Download paper from here.
DOI: 10.12732/ijpam.v108i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 801 - 807
%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).